# SDR FDEA201301180139

- Difficulty date: January 18, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518827
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD AT STA 1681 UNDERSIDE HAS SEVERAL AREAS W/ SCRATCHES,   GOUGES AND CORROSION AT RUSTED NUTPLATES AND ADJACENT FASTERNERS.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-02 & DRAWING 146N5111. CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETAIL II AND VI.    MAJOR REPAIR
